# SDR DL757080338

- Difficulty date: February 3, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FRAME AT FS 690 RBL 13.  FABRICATED "U" CHANNEL IAW B757 DRAWING 453N1853 AND SRM 51-70-11.  INSTALLED IAW SRM 51-40-02.
